To the Theory of -Sober Spaces Full article
Journal |
Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260 |
||||
---|---|---|---|---|---|
Output data | Year: 2024, Volume: 65, Number: 4, Pages: 778-792 Pages count : 15 DOI: 10.1134/s0037446624040050 | ||||
Tags | core-compact space, sober space, T0-space | ||||
Authors |
|
||||
Affiliations |
|
Funding (1)
1 | Russian Science Foundation | 24-21-00075 |
Abstract:
We offer a systematic study of generalized sober spaces.
Cite:
Kudryashova M.I.
, Schwidefsky M.V.
To the Theory of -Sober Spaces
Siberian Mathematical Journal. 2024. V.65. N4. P.778-792. DOI: 10.1134/s0037446624040050 WOS Scopus РИНЦ OpenAlex
To the Theory of -Sober Spaces
Siberian Mathematical Journal. 2024. V.65. N4. P.778-792. DOI: 10.1134/s0037446624040050 WOS Scopus РИНЦ OpenAlex
Original:
Кудряшова М.И.
, Швидефски М.В.
К теории H–собранных пространств
Сибирский математический журнал. 2024. Т.65. №4. С.653-671. DOI: 10.33048/smzh.2024.65.405 РИНЦ
К теории H–собранных пространств
Сибирский математический журнал. 2024. Т.65. №4. С.653-671. DOI: 10.33048/smzh.2024.65.405 РИНЦ
Dates:
Submitted: | Apr 15, 2024 |
Accepted: | Jun 20, 2024 |
Published print: | Jul 16, 2024 |
Published online: | Jul 16, 2024 |
Identifiers:
Web of science: | WOS:001272553600002 |
Scopus: | 2-s2.0-85198622452 |
Elibrary: | 68538178 |
OpenAlex: | W4400697986 |